Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

im reading answers about mirena and i keep hearing people say...

that it sucked the first 5months or so because thier body was getting used to it. What do you mean by that?

did you have:
emotional problems?
loss of sex drive?
uncomfortable?
or do you just mean had alot of bleeding?

im on the pill and hate it, i have no sex drive and i was an emotional reck

Answer Question
 
masonsmommy921

Asked by masonsmommy921 at 10:54 AM on Jun. 9, 2009 in Health

Level 2 (5 Credits)
Answers (2)
  • i need too know too im schedule too get one of these on the 29th
    ashley_nick30

    Answer by ashley_nick30 at 11:09 AM on Jun. 9, 2009

  • I bled for a long time right afterward (6-8 weeks), was an emotional wreck, no sex drive, had mini panic attacks, anxiety and nervousness, mood swings, SEVERE fatigue...for the first YEAR. I finally had enough of waiting for my body to adjust and had mine removed. I felt 100% better within 2 weeks of having it taken out. I HATED it. On the other hand my sister has one in and her only issue has been periods that last a couple of weeks, they are light but last for a while, she has had hers in for over a year now too. So it depends on the person what kind of reaction you could have to it. If you are going to get one, just keep these things in mind because they aren't listed as side effects but there are many, many women who have had similar experiences. So if you start having any issues like that after getting one it could be from the IUD.
    Anonymous

    Answer by Anonymous at 3:03 PM on Jun. 9, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.